# SDR AT9900391

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Blkhd Frame
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND ON THE CABIN LEFT FORWARD PYLON BULKHEAD AFT SIDE LOWER FRAME/FLOOR AT BS 965 CORRODED.  CUT, DRILLED, AND DEBURRED NEW ANGLE (SUPPORT).  LOCATED, CUT, DRILLED, TRIMMED NEW ANGLE REPAIR, ALODINED, PRIMED, AND INSTALLED IAW DC9 SRM 51-10-3, 51-10-4, 51-30-2, AND 51-30-5.
